# SDR QXEA2018042000154

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 39,304 hours, 41,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FOR EMERGENCY LIGHTS ARE WEAK. REPLACED THE BATTERY PACK POWER SUPPLY.
